# SDR AALA202208168666

- Difficulty date: August 17, 2018
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A300*
- Aircraft serial: 6349
- Aircraft time: 10,810 hours, 4,846 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B73PIP
- Condition: Vibration
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A, E, O

## Discrepancy

**SUPPLEMENTAL REPORT FOR AALA20180817009 AS REQUESTED BY FAA SDR REJECTION LETTER DATED 7/7/2022, NOTE: THIS EVENT OCCURRED ON 8/17/2018 NOT 8/16/2018 PER ACTUAL LOG PAGE DOCUMENT ** AIRCRAFT WAS GROUNDED: DURING TAKE OFF THE #2 ENGINE EXPERIENCED A BIRD STRIKE AND IRREGULAR VIBRATIONS WERE FELT AT ALL POWER SETTINGS. THE CAPTAIN MANUALLY SHUT DOWN THE ENGINE DUE TO THE ENGINE VIBRATION. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO VRA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED BIRD RESIDUE, ACCOMPLISHED AN INSPECTION OF THE ENGINE WITH NO DAMAGE BEING NOTED PER TASK CARDS 05-96-12 AND 71-96-03. A SATISFACTORY ENGINE POWER ASSURANCE CHECK WAS ACCOMPLISHED PER AMM 71-00-00 WITH NO ISSUES NOTED.
